# SDR SWAA2022032443860

- Difficulty date: November 21, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8604K
- Make and model: Boeing 737-8H4
- Aircraft serial: 39883
- Aircraft time: 26,916 hours, 11,521 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 147A566021
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN; STA 947 LBL 25 WL 208; UPPER SURFACE OF INTERCOSTAL HAS CORROSION UNDER LAV MOUNT / REMOVED CORROSION ON INTERCOSTAL UPPER SURFACE STA 947 LBL 25 FOUND ORIG T .210' WITH .053' LOSS AND .155' REMAINING TO BE OUT OF LIMITS IAW B737 SRM 53-70-51-1A-1. REMOVED AND REPLACED INTERCOSTAL 147A5660-21 IAW B737 SRM SRM 51-40-02 AND DWG 147A5650 ID 0054 REV A
